# SDR GTIA2023070337305

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 19,474 hours, 8,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: FAREMK
- Part serial: 042322002
- Condition: Expired
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEDICAL KIT SN 0423322002 IN RH FWD O/H BIN EXPIRED. SDR CREATED -REPLACED EMERGENCY MEDICAL KIT. REF HAECO S/O 122175 NR 40193
